# SDR VNAA202510310003

- Difficulty date: September 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIÓN ON SILL DOOR BTW STA 319.70-344 AT PASSENGER CABIN (CPAX). CORECTIVE ACTION: SILL DOOR BTW STA 319.70-344 AT PASSENGER CABIN (CPAX) WAS EVALUATED,THEREFORE IT IS OUT LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.
